# SDR 96ZZZX4095

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777KT
- Make and model: Piper PA-31-350
- Aircraft serial: 317552053
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4014
- Condition: Bolts Failed
- Location: Bendix Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STARTER WOULD NOT ENGAGE.  FOUND MOTOR HOUSING SEPARATED FROM BENDIX DRIVE SECTION DUE TO BROKEN ATTACH BOLTS.  SECOND UNIT WITH THIS PROBLEM IN OUR FLEET.
